# SDR DALA2019012300474

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,286 hours, 22,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 3715944) DURING SVC FOUND EMERGENCY LIGHT AT SEATS 15 D INOPERATIVE. MAINTENANCE R/R SEAT LIGHT ASSY. PER AMM:33-51-11. OPS CHECK GOOD.
